# SDR DALA2016070505101

- Difficulty date: July 4, 2016
- Submitted: July 5, 2016
- Operation: Air carrier
- Aircraft: N827NW
- Make and model: Airbus A330-302
- Aircraft serial: 1716
- Aircraft time: 757 hours, 95 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Psu
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HFA CHECK, LDCR FAILED.  REPLACED PSU 19WL AND BATTERY.
